Guest Posted September 11, 2003 Share Posted September 11, 2003 Hi all, i was wondering if anyone has experience with Iressa side effects, such as weakness? My mother in law has been on Iressa for two weeks now. She was discharged from the hospital 4 days ago, and she is admitted to Hospice and we have her at home. She still wanted to do Iressa as one last shot even while she was in Hospice, so after many many phone calls, and a lot of rule bending, she is able to get both at the same time. The problem is, she is very very weak and just gets weaker everyday. She is in a hospital bed in the living room, she went from being able to sit up on the side of the bed by herself and standing to get in the wheelchair with just a little assistance, to today not even being able to sit up in bed by herself. We have to use a bedpan, she can't use the bathroom by herself at all, we sleep by her bed at night in case she needs anything or if she needs to use the bathroom. We're exhausted and don't know if this is a side effect from the Iressa, or if she is giving up. We have read that weakness is a side effect, but at the rate she is going downhill, it is really scaring us. Can anyone shed any light for us?? Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.